Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 3, 2015, 8:16 PM CDT for Hockley County, Lamb County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2015, 8:16 PM CDT (01:16 UTC)
- Expired
- May 3, 2015, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Hockley County, TX, Lamb County, TX
The radar
The Lubbock radar (KLBB), 45 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 2743 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WUUS54 KLUB 040116
SVRLUB
TXC219-279-040200-
/O.NEW.KLUB.SV.W.0049.150504T0116Z-150504T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN MAY 3 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOCKLEY COUNTY IN NORTHWESTERN TEXAS...
SOUTHEASTERN LAMB COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 900 PM CDT
* AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST
NORTHWEST OF ANTON...OR 7 MILES SOUTHEAST OF LITTLEFIELD...MOVING
EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...ANTON...SPADE...
TRAVELERS ON HIGHWAY 84 BETWEEN LITTLEFIELD AND ANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3394 10233 3398 10209 3365 10208 3376 10235
TIME...MOT...LOC 0115Z 275DEG 13KT 3384 10225
HAIL...0.88IN
WIND...70MPH
$$
JORDAN2 follow-up statements
068
WWUS54 KLUB 040134
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
834 PM CDT SUN MAY 3 2015
TXC219-279-040200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-150504T0200Z/
HOCKLEY TX-LAMB TX-
834 PM CDT SUN MAY 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...
AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPADE TO 6 MILES SOUTH OF ANTON...MOVING EAST AT 15
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ANTON AND SPADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3394 10228 3398 10209 3365 10208 3376 10230
TIME...MOT...LOC 0134Z 282DEG 14KT 3394 10217 3371 10218
HAIL...0.88IN
WIND...70MPH
$$
JORDAN172
WWUS54 KLUB 040151
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
851 PM CDT SUN MAY 3 2015
TXC219-279-040200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-150504T0200Z/
HOCKLEY TX-LAMB TX-
851 PM CDT SUN MAY 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...
AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPADE TO NEAR ANTON...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ANTON AND SPADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3394 10218 3398 10209 3365 10208 3377 10221
TIME...MOT...LOC 0150Z 251DEG 12KT 3395 10210 3373 10212
HAIL...0.88IN
WIND...70MPH
$$
JORDANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:38 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 3, 6:38 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 638 PM CDT SUN MAY 3 2015 .AVIATION... SCATTERED TSRA FROM NEAR PVW SW TO HOBBS MVG NE WILL LIKELY IMPACT PVW AND LBB THIS EVENING WITH TEMPO GUSTY WINDS AND BRIEF VIS REDUCTIONS BEFORE DISSIPATING NEAR/AFTER MIDNIGHT - WELL SHORT OF CDS. MVFR CIGS ARE THEN LIKELY TO DEVELOP AT ALL SITES BEFORE DAYBREAK MON ON VERY MOIST SE WINDS. THESE CIGS SHOULD SCATTER OUT BY MIDDAY AT WHICH POINT ADDITIONAL TSRA ARE LIKELY TO DEVELOP WITH THE BEST CHANCES ONCE AGAIN FAVORING LBB AND PVW MAINLY AFTER 21Z. && .PREV DISCUSSION... /ISSUED 348 PM CDT SUN MAY 3 2015/ SHORT TERM... THE BENIGN WX PATTERN WE HAVE BEEN EXPERIENCING OF LATE WILL GRADUALLY TAKE A TURN FOR THE WORSE /OR BETTER DEPENDING ON YOUR PERSPECTIVE/....AS THE UA RIDGE THAT PROVIDED THE REGION WITH WARM AND DRY CONDITIONS WILL CONTINUE TO SHIFT EAST AWAY FROM THE AREA TODAY. AS SUCH...FLOW ALOFT WILL GRADUALLY BACK TO THE SOUTHWEST THROUGH THE SHORT TERM PERIOD AND THUS A MORE UNSETTLED WX PATTERN WILL COMMENCE TO TAKE SHAPE...WHICH HAS BEGUN LATE THIS AFTN. SCATTERED MID-UPPER LEVEL CLOUDINESS HAS NOT TEMPERED THE WARMTH WITH HIGHS IN THE 80S PREVAILED LATE THIS AFTN...WITH SLIGHTLY BREEZY 10-20 MPH S-SW WIND SPEEDS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE HIGHER TERRAIN OF ERN NM ALONG A SFC TROUGH/DIFFUSED DRYLINE EARLIER THIS AFTN...COURTESY OF TOPOGRAPHIC EFFECTS AND MORE IMPORTANTLY THE PRESENCE OF A WEAK EMBEDDED UA SHORTWAVE. DEWPOINTS HAVE DROPPED INTO THE 30S AND 40S ACROSS THE WRN SOUTH PLAINS PER 20Z METARS /VERSUS 40S AND 50S EARLIER THIS MORNING/...WHICH SUGGESTS THAT THE DIFFUSED DRYLINE HAS COMMENCED TO SHIFT EWRD TO ACROSS THE WRN ZONES. AS SUCH...THE ISOLATED THUNDERSTORM ACTIVITY HAS SHIFTED TO ACROSS THE FAR WESTERN AND NORTHWESTERN SOUTH PLAINS. THIS IS ROUND ONE OF PRECIP ACTIVITY. A DRY SUB-CLOUD LAYER HINTS AT THIS PRECIP ACTIVITY BEING HIGH-BASED SO THE THREAT OF THIS ACTIVITY BECOMING EFFICIENT RAINMAKERS IS LOW...THOUGH MUCAPE OF 300-600 J/KG...STEEPENED LAPSE RATES /AND RATHER WEAK SHEAR/ DOES SUPPORT THE POTENTIAL FOR STRONG TO POSSIBLY SEVERE GUSTS AND PERHAPS SMALL HAIL. MODEL SOLUTIONS CONFINE THE MAJORITY OF THE ACTIVITY THIS AFTN-EVENING TO LOCALES ON THE CAPROCK...BECAUSE THE FARTHER EAST YOU GO...THE BETTER THE CIN AND THE MORE HARD-PRESSED STORMS CAN BE MAINTAINED/DEVELOP. TONIGHT...THE DRYLINE WILL RETREAT TO ERN NM AND THE S-SE UPSLOPE SFC FLOW WILL FILTER IN BETTER LOW LEVEL MOISTURE /PWATS INCREASING TO 0.80-1.00 INCH/...AND THUS THE POTENTIAL FOR THE DEVELOPMENT OF A STRATUS DECK /AND MAYBE LIGHT FOG/. FURTHERMORE...THIS UPTICK IN MOISTURE COUPLED WITH LINGERING INSTABILITY AND A 20-30 KT NOCTURNAL LLJ COULD AID IN PROLONGING SHOWERY ACTIVITY /MAINLY ACROSS THE CAPROCK/ AFTER MIDNIGHT. THE CLOUD COVER AND INCREASED MOISTURE WILL RESULT IN MILD OVERNIGHT TEMPS WITH LOWER 50S ACROSS THE SW TX PANHANDLE TO THE LOWER 60S ELSEWHERE EXPECTED. ROUND TWO OF STORMS WILL TAKE PLACE MONDAY LATE MORNING-AFTN...AS A PACIFIC UA DISTURBANCE APPROXIMATELY 600 MILES WEST OF KLAX LATE THIS AFTN...TRANSLATES TO ACROSS SWRN AZ LATE MONDAY AFTN AND PROMOTE 500 MB AND SFC HEIGHT FALLS...WHICH WILL LEAD TO THE DRYLINE REMAINING WEST OF THE CWA AND THUS IMPROVING LOW LEVEL MOISTURE /PWATS INCREASING TO 0.90-1.10 INCHES/. AHEAD OF THE MAIN UA LOW...MODEL SOLUTIONS EXHIBITED A LEAD SHORTWAVE MOVING IN FROM THE SOUTHWEST LATE MONDAY MORNING/AFTN...SO IT IS NO SURPRISE TO SEE BEST QPF SIGNALS INITIALIZING ACROSS THE SWRN AND WRN ZONES DURING THE SAID TIME PERIOD. WITH THE AMOUNT OF AVAILABLE MOISTURE...MODERATE RAINFALL WILL BE POSSIBLE AS HINTED AT BY THE WEATHER PREDICTION CENTER...HOWEVER THAT IS NOT THE ONLY THREAT WE NEED TO BE CONCERNED ABOUT. ALTHOUGH HIGH TEMPS ON MONDAY WILL BE COOLER THAN RECENT DAYS /70S/ GIVEN INCREASED CLOUD COVER AND RAINFALL POTENTIAL...TEMPS WILL BE COOLER ALOFT AND STEEPENED LAPSE RATES WILL BECOME REALIZED. COUPLE THIS WITH VEERING WIND PROFILES...NEGLIGIBLE CIN AND 30-40 KTS OF 0-6 KM BULK SHEAR /ESPECIALLY ACROSS THE FAR WRN AND SWRN ZONES/ COULD LEAD TO A FEW STORMS BECOMING STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. PRECIP WILL GRADUALLY EXPAND NORTH AND EAST INTO MONDAY EVENING...WHICH WILL BE DISCUSSED IN MORE DETAIL IN THE LONG TERM DISCUSSION BELOW. /29 LONG TERM... A HEAVY RAIN THREAT EARLY IN THE WEEK IS STILL ON TARGET WITH AN IMPULSE PASSING MONDAY EVENING IN ADVANCE OF A MORE NOTABLE UPPER TROUGH SWINGING BY JUST TO OUR WEST/NORTHWEST TUESDAY. MOISTURE WILL MAXIMIZE DURING THIS PERIOD TO AROUND 1.0-1.4 INCHES OF PRECIPITABLE WATER...ROUGHLY DOUBLE AVERAGE. LACK OF SURFACE BOUNDARY MONDAY NIGHT PRECLUDES US HAVING CONFIDENCE FOR A FLASH FLOOD WATCH AT THIS TIME...THOUGH NOTED THAT THE WRF/NAM REMAINS CONSISTENT WITH A HEAVY RAIN MAXIMUM YET AGAIN FROM THE SOUTHWEST PANHANDLE INTO THE CENTRAL PANHANDLE. OTHER SOLUTIONS ARE LESS CONSISTENT THOUGH INDICATE RAIN MAXIMUMS FURTHER SOUTH IN VARIOUS PARTS OF OUR AREA. TUESDAY ASSUMING ACTIVITY CLEARS EARLY IN THE DAY WILL LEAVE PLENTY OF OPPORTUNITY FOR SURFACE HEATING OVER PARTS OF THE AREA...WRF/NAM SHOWS AROUND 2000 JOULES PER KILOGRAM OF SURFACE BASED CAPE OVER WESTERN ZONES...WHILE BULK SHEAR INCREASES TO THE RIGHT AND IN ADVANCE OF A MID LEVEL WIND MAX SWINGING INTO WEST TEXAS. THIS SYSTEM TUESDAY ALSO MAY TIGHTEN SURFACE GRADIENT ENOUGH TO PULL DRYLINE BACK AGAINST THE STATE LINE AND COULD LEAD TO FAIRLY INTENSE THUNDERSTORMS...AGAIN ASSUMING WE SEE ENOUGH SURFACE WARMING. ANOTHER POSSIBILITY HOWEVER COULD BE THAT WITH A WEAKLY CAPPED ENVIRONMENT...SHOWERS AND THUNDERSTORMS COULD MORE OR LESS CONTINUE THROUGH TUESDAY MORNING AND VASTLY UPEND THE ABILITY TO GENERATE MUCH CAPE THOUGH SHEAR WILL OBVIOUSLY BE GOOD AND LIFTED CONDENSATION LEVELS ALSO FAIRLY LOW. SO...WE STILL FEEL THERE IS A VALID THREAT FOR SEVERE STORMS DEVELOPING DURING THIS TIME AS WELL. AND TUESDAY COULD BE A MORE VALID FLASH FLOOD RISK. PLENTY GOING ON THROUGH TUESDAY...PRECIPITATION SHIELD SHOULD BE MOVING NORTHEAST TUESDAY NIGHT AND MIGHT BE FOLLOWED BY FAIRLY DEEP DRYING ACROSS NORTHWEST ZONES ANYWAY HEADING INTO WEDNESDAY AS ANTICYLONIC CURVATURE BRIEFLY FOLLOWS. UPPER FLOW ALREADY WILL BEGIN TO BACK BY LATE WEDNESDAY HOWEVER...AND WE STILL DONT THINK MOISTURE WILL BE TOTALLY SCOURED OUT SO ARE RETAINING LOW CHANCES MAINLY EAST. BY THURSDAY AND BEYOND UPPER FLOW SHOULD BE RECOVERING AS NEXT UPPER TROUGH TAKES SHAPE IN THE SOUTHWEST. WE HAVE RETAINED MODEST THUNDER CHANCES INTO AND THROUGH THE NEXT WEEKEND. RMCQUEEN && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93
Hazardous weather outlook, May 3, 11:19 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1119 AM CDT SUN MAY 3 2015 TXZ021>044-041630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1119 AM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS LATE THIS AFTERNOON AND SPREAD TO NEAR THE I-27/US-87 CORRIDOR THIS EVENING BEFORE DIMINISHING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THE STRONGEST STORMS COULD GENERATE WIND GUSTS TO AROUND 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN SOUTH PLAINS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS...MAINLY TO THE WEST OF HIGHWAY 84. THE SEVERE WEATHER THREAT MAY EXPAND FARTHER NORTH AND EAST MONDAY NIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. THE POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAIN WILL LIKELY CONTINUE FOR SOME AREAS TUESDAY. SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE WEDNESDAY THROUGH SATURDAY...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER INFORMATION IS NOT ANTICIPATED TODAY.
In the hours before
Special weather statement, May 3, 4:39 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT SUN MAY 3 2015
TXZ021-032215-
PARMER TX-
439 PM CDT SUN MAY 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARMER COUNTY UNTIL 515
PM CDT...
AT 438 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRIONA TO 6 MILES EAST
OF OKLAHOMA LANE...AND MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRIONA AND BLACK.
LAT...LON 3472 10253 3447 10258 3434 10273 3432 10287
3468 10283 3475 10279 3475 10253
TIME...MOT...LOC 2138Z 202DEG 42KT 3466 10280 3441 10277
JORDANSpecial weather statement, May 3, 7:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 734 PM CDT SUN MAY 3 2015 TXZ028-040100- LAMB TX- 734 PM CDT SUN MAY 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMB COUNTY UNTIL 800 PM CDT... AT 734 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LITTLEFIELD...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LITTLEFIELD...SPADE AND FIELDTON. LAT...LON 3383 10247 3391 10251 3416 10222 3383 10211 TIME...MOT...LOC 0034Z 224DEG 18KT 3389 10242 JORDAN
Local storm report, May 3, 8:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
810 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 3 SE LITTLEFIELD 33.89N 102.30W
05/03/2015 E1.00 INCH LAMB TX LAW ENFORCEMENT
MOSTLY PEA TO 1 2 INCH SIZE.
&&
EVENT NUMBER LUB1500134Local storm report, May 3, 8:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST LEVELLAND 33.58N 102.36W
05/03/2015 E70 MPH HOCKLEY TX FIRE DEPT/RESCUE
A FEW POWER LINES DOWN.
&&
EVENT NUMBER LUB1500135The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:34 PM CDT | Special Weather Statement | LUB | Lamb | 26 min |
| May 3, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 39 min |
| May 3, 8:28 PM CDT | Areal Flood Advisory | LUB | Hockley, Lamb | 3 hr |
| May 4, 5:33 AM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 29 hr |
| May 4, 3:23 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 20 min |
| May 4, 3:26 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 26 min |
| May 4, 5:41 PM CDT | Areal Flood Advisory | LUB | Parmer | 3 hr |
| May 4, 5:47 PM CDT | Areal Flood Warning | LUB | Garza, Lynn, Terry | 3 hr |
| May 4, 5:53 PM CDT | Areal Flood Warning | LUB | Lubbock | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.